I cant take the cymbalata during the day as it makes me feel so out of it. It also gives me bad indigestion. Has anyone experienced these side effects and if so does it get better after you take it for awhile. I don't want to take it at night as I take all other meds I am on at night.
It takes a couple of weeks to adjust to a new med of this kind. Whether you take at night or in the morning, just be consistent. Hopefully the indigestion will subside, if not, mention it to the doc.
The problem with antidepressants is that over 80% of the serotonin lies in the digestive tract. This slows down digestion and metabolism as well as wreaking havoc on the stomach. I was on Cymbalta for eight years and had problems with my stomach the entire time. Especially nausea! I did not know at the time that it was from the Cymbalta.
I would very highly recommend against Cymbalta and maybe go for Lexapro. If you just started, you can stop now without a taper. Cymbalta is the only antidepressant to have its own unique withdrawal syndrome diagnoses, while all others share it. The FDA has cited Cymbalta on misleading patients on adverse effects and even what to use it for.
So if I were you, I'd get off!!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2012 • 5 answers
Duloxetine - I started taking Cymbalta 30mg 4 days ago. Seeing vivid images, restless at night , not
Updated 16 Jul 2013 • 4 answers
Updated 19 Jul 2014 • 2 answers
I've started on Cymbalta 30mg for one week then 2 weeks on 60mg. I'm feeling anxious in the mornings
Updated 23 Nov 2014 • 4 answers
Updated 1 Nov 2018 • 1 answer